UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Optimal production control in stochastic manufacturing systems with degenerate demand

Baten, Md Azizul and Kamil, Anton Abdulbasah (2011) Optimal production control in stochastic manufacturing systems with degenerate demand. East Asian Journal on Applied Mathematics, 1 (1). pp. 89-96. ISSN 20797362

Full text not available from this repository. (Request a copy)


The paper studies the production inventory problem of minimizing the expected discounted present value of production cost control in manufacturing systems with degenerate stochastic demand.We have developed the optimal inventory production control problem by deriving the dynamics of the inventory-demand ratio that evolves according to a stochastic neoclassical differential equation through Ito’s Lemma.We have also established the Riccati based solution of the reduced (one- dimensional) HJB equation corresponding to production inventory control problem through the technique of dynamic programming principle. Finally, the optimal control is shown to exist from the optimality conditions in the HJB equation.

Item Type: Article
Uncontrolled Keywords: Optimal control, production models, stochastic differential equations, inventory, manufacturing systems.
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Prof. Madya Dr. Md. Azizul Baten
Date Deposited: 18 Dec 2014 06:53
Last Modified: 18 Dec 2014 06:53
URI: http://repo.uum.edu.my/id/eprint/12857

Actions (login required)

View Item View Item